DOI 10.2169/internalmedicine.47.0602
Development of sarcoidosis during etanercept therapy.
Аннотация
This report describes a 65-year-old woman who developed granulomatous lesions consistent with sarcoidosis during etanercept therapy for rheumatoid arthritis. Hilar and mediastinal lymphadenopathy and multiple nodules in both lung fields developed 21 months after administration of etanercept. Noncaseating epithelioid cell granulomas consistent with sarcoidosis were detected in a lung biopsy specimen and in the parietal pleura obtained via thoracotomy. Diseases showing similar histologic changes were excluded, and a diagnosis of sarcoidosis was made. Etanercept was discontinued, which resulted in symptomatic relief, improvement of oxygenation and radiologic findings. There is substantial evidence of tumor necrosis factor-alpha involvement in the induction and maintenance of granuloma formation; however, we should keep in mind that granulomatous disease, such as sarcoidosis, can develop during treatment with a tumor necrosis factor-alpha blocking agent, such as etanercept.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.